Taking pro plus tablets Watch

Anonymous #1
#1
Report Thread starter 1 year ago
#1
I've been told I may have narcolepsy. So would pro plus help me at all.
reply
Kindred
  • TSR Support Team
  • Peer Support Volunteers
Badges: 20
Rep:
?
#2
Report 1 year ago
#2
(Original post by Anonymous)
I've been told I may have narcolepsy. So would pro plus help me at all.
As far as I am aware, pro plus is to keep you energised and feeling awake while narcolepsy is less to do with tiredness and more a malfunction in your body. Since narcolepsy isn't tiredness related I don't think pro plus would help at all. In fact with a lot of conditions it's wise to avoid caffeine as much as possible.
Sorry. Has your doctor given you any advice on how to manage your narcolepsy? It may be worth booking an appointment to discuss it with them as there may be some things you need to avoid (driving for instance) and things you could do to that might reduce it.
You may also want to look into a medical bracelet or other indicator of your condition in case you have an episode in public.

Hope that helps.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Where do you need more help?

Which Uni should I go to? (127)
17.81%
How successful will I become if I take my planned subjects? (73)
10.24%
How happy will I be if I take this career? (123)
17.25%
How do I achieve my dream Uni placement? (103)
14.45%
What should I study to achieve my dream career? (70)
9.82%
How can I be the best version of myself? (217)
30.43%

Watched Threads

View All